# SDR CVGA20113651

- Difficulty date: December 30, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N604PS
- Make and model: Cndair CL6002B16
- Aircraft serial: 5447
- Aircraft time: 8,150 hours, 4,484 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI, RECEIVED "L REV UNLOCKED" CAUTION MESSAGE.
